# SDR EIA2007031

- Difficulty date: February 23, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SMOKE DETECTOR 1A FAILED TEST.  DEFFERED PER MEL 26-11.  UNABLE TO DUPLICATE, SYSTEM OPS CHK GOOD PER MM 31-20-00.
